Opuscula Math. 28, no. 2 (2008), 129-136

 
Opuscula Mathematica

Application of Chebyshev and trigonometric polynomials to the approximation of a solution of a singular integral equation with a multiplicative Cauchy kernel in the half-plane

Paweł Karczmarek

Abstract. In this article Chebyshev and trigonometric polynomials are used to construct an approximate solution of a singular integral equation with a multiplicative Cauchy kernel in the half-plane.

Keywords: singular integral equation, Cauchy kernel, multiplicative kernel, approximate solution, Chebyshev polynomials, trigonometric polynomials.

Mathematics Subject Classification: 45E05, 45L05, 65R20.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Paweł Karczmarek, Application of Chebyshev and trigonometric polynomials to the approximation of a solution of a singular integral equation with a multiplicative Cauchy kernel in the half-plane, Opuscula Math. 28, no. 2 (2008), 129-136

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.